Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stiffchocolate

Derm is incompetent what shall I do

My deem is nice with all due respect.....
im 17, 70kg and have been on tane for 4 months 60mg a day.
recently my face has been clearing (fingers crossed) I only have say 3 active spots but I have a lot of redness.
i saw my dorm today and after a long time deciding she put me on another 6 weeks.
my question is what happens if I clear within this period do I continue or lower the dosage or stop?
all help appreciated many thanks

Share this post


Link to post
Share on other sites

No, definitely don't stop taking it, your derm is correct to prescribe more (especially since your skin isn't clear yet). Many people clear within the first couple of months and still take a full 5-7 month course of Accutane. You need to reach a certain cumulative dosage based on your weight - if this is not reached, your acne will almost definitely come back at some point. The dosage is very rarely lowered towards the end of the course anyway, so don't even think about tapering it off. Just follow your derm's advice and take it with a fatty meal every day, so you can be cured of acne (hopefully forever).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×